# SDR AALA202010139005

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,282 hours, 10,500 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: S283W6001
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING APPROACH 4R SMOKE DETECTOR MESSAGE ON ENGINE INDICATING AND CREW ALERTING SYSTEM AND SMOKE DETECTOR IN LAVATORY CAME ON.  NO ACTIVE SMOKE NOTED.  ACCOMPLISHED LAVATORY SMOKE DETECTION SYSTEM OPERATIONS CHECK AT 4R, PER AMM 26-13-00.  NO STATUS MESSAGE OR FAULT NOTICED.
